# SDR DALA2024101410061

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 72,771 hours, 27,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 DOOR L1 VERY DIFFICULT TO CLOSE & DOOR SEAL IS LOOSE. CORRECTIVE ACTION: REMOVED UPPER & LOWER DOOR LINING & TRIM REF B757 AMM 25-11. BLENDED LATCH FITTING, PERFORMED HFEC OF BLENDED AREA IAW B757 NTM PART 6 51-00-19 NO DEFECTS NOTED . TREATED, PRIMED, & PAINTED LATCH FITTING REF B757 AMM 52-11-37 ADJUSTED GUIDE ARM TO GET AFT SIDE OF DOOR TO BE 1/4 INCH LESS THEN THE FWD REF 52- 11-04. (6701832)
